# SDR DALA2025110308000

- Difficulty date: October 31, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N437DX
- Make and model: Airbus A330-941
- Aircraft serial: 2100
- Aircraft time: 393 hours, 56 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIV - INTO DUB DUE TO NAIL POLISH ODOR IN THE CABIN.   ALL SURROUNDING AREA WAS INSPECTED WITH NO FINDINGS. OK FOR SERVICE. (6804730)
